# SDR C8GA200000009

- Difficulty date: August 22, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N308
- Make and model: Boeing 727227
- Aircraft serial: 22002
- Aircraft time: 42,414 hours, 28,673 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 264002913
- Condition: Ruptured
- Location: Rt Wing Slat
- Part time: 42,414 hours, 28,673 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

FLIGHT EB513, FROM JAX TO BWI.  ON TAXI OUT , LOST A SYSTEM HYDRAULICS.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENCE.  FOUND NR 8 LEADING EDGE SLAT ACTUATOR HOUSING RUPTURED.  REPLACED ACTUATOR.  AIRCRAFT RETURNED TO SERVICE.
